# SDR DALA2021030501291

- Difficulty date: March 4, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 64,980 hours, 24,041 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Damaged
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3751 -ATB- DUE TO LOSS OF ELECTRIC STABILIZER TRIM. MANUAL TRIM OK. CORRECTIVE ACTION: FOUND PIN 8 ON PLUG D46044P PUSHED BACK. SECURED PIN AND CHECKED SECURITY OF REMAINING PINS. PERFORMED FLAPS UP LIMIT SWITCH S245 FUNCTIONAL TEST. OPS CHECKS GOOD.
